Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ubiquinol and atripla?
Nov 22, 2010

Hello, I am a 27yr old male revelry diagnosed with HIV. I have just started taking Atripla and take a Vitamin C 500mg as well as Multi Vitamin without Iron. Was wondering if you think taking 200mg of Ubiquinol is beneficial or if it has negative effects due to reverse transcript inhibitors where I read can increase Peripheral neuropathy. Thanks....anything else I should be adding. I wake up and have a banana oj and egg whites for breakfast, then 2 hours later a Greek yogurt for Probiotics then 2 hours later grilled chicken with rice, then 2 hours later another Greek yogurt and then for dinner salmon, rice, avocado, miso soup and steamed vegetables.. I am trying to be as healthy as can be please advise on the diet and ubiquinol/coQ-10. Thanks!

Response from Mr. Vergel

The chances for you to get neuropathy with Atripla are minimal to none, so I would not worry about this side effect that was more common with Zerit and Videx.

Coenzyme Q-10 at 200 mg per day does not have any interactions with HIV medications. It may help protect heart muscle from damage, but we need more data. It has also been shown in a small study to increase energy levels and quality of life scores in HIV.

Your diet looks great and healthy!

Nelson



Previous
Serostim- How to best use it
Next
BTRIPLA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement